# SDR SWAA2023072173845

- Difficulty date: July 1, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 12,476 hours, 5,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204; DOT 13) AFT CARGO STA 727H TO 847; LBL 23; WL 161; Z-ANGLE HAS CORROSION AROUND FASTNER HOLES.<[01] REMOVED CORROSION Z ANGLE AND CHECK WITH 10X MAGNIFYING GLASS IAW SRM 51-10-02-0G-0 ITEM 14;[02] EVALUATED DAMAGE : ORIG;'T' .040 REMAINING .031 LOSS .009 FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL USED AAR #36649 DUE 08/02/23;[03] VERIFIED ITEMS 1&2;[04] OK TO INSTALL NUT PLATES;[05] INSTALLED NUT PLATES IAW B737 SRM 53-00-53-2R-5 STEP 4.K.;[06] VERIFIED STEP 5 OK TO CIC;[07] APPLIED CIC IAW B737 SRM 53-00-53-2R-5 STEP 4.N.;[08] VERIFIED STEP 7 C/W;[09] OK TO INSTALL REPAIR PARTS;[10] INSTALLED ZEE CHANEL REPAIR PARTS BETWEEN STA 727H + 14.0 IN AND 787 + 9.0 IN AT LBL 21.00 IAW B737 SRM 53-00-53-2R-5 STEP 4.L.;[11] VERIFIED STEP 10 C/W;[12] OK TO CIC;[13] APPLIED CIC REPAIR AREA IAW AMM51-21-91-620-802;[14] VERIFIED ITEM 13 AUDIT C/W
